Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Identifiability of a Linear Relation between Variables Which Are Subject to Error

Olav Reiersøl
Econometrica
Vol. 18, No. 4 (Oct., 1950), pp. 375-389
Published by: The Econometric Society
DOI: 10.2307/1907835
Stable URL: http://www.jstor.org/stable/1907835
Page Count: 15
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Identifiability of a Linear Relation between Variables Which Are Subject to Error
Preview not available

Abstract

The problem of the identifiability of a linear relation between variables subject to error is examined in two different two-variable models in which the errors are independent of the "true" variables. In one model the errors are specified to be jointly normally distributed, and in the other to be stochastically independent. In both cases necessary and sufficient conditions for identifiability are found. A summary of previous results is included.

Page Thumbnails

  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389